Translator Disclaimer
March, 1983 On the Second Order Asymptotic Efficiency of Estimators of Gaussian ARMA Processes
Masanobu Taniguchi
Ann. Statist. 11(1): 157-169 (March, 1983). DOI: 10.1214/aos/1176346066

Abstract

In this paper we investigate an optimal property of maximum likelihood and quasi-maximum likelihood estimators of Gaussian autoregressive moving average processes by the second order approximation of the sampling distribution. It is shown that appropriate modifications of these estimators for Gaussian ARMA processes are second order asymptotically efficient if efficiency is measured by the degree of concentration of the sampling distribution up to second order. This concept of efficiency was introduced by Akahira and Takeuchi (1981).

Citation

Download Citation

Masanobu Taniguchi. "On the Second Order Asymptotic Efficiency of Estimators of Gaussian ARMA Processes." Ann. Statist. 11 (1) 157 - 169, March, 1983. https://doi.org/10.1214/aos/1176346066

Information

Published: March, 1983
First available in Project Euclid: 12 April 2007

zbMATH: 0509.62086
MathSciNet: MR684873
Digital Object Identifier: 10.1214/aos/1176346066

Subjects:
Primary: 62F12
Secondary: 62E20, 62M10, 62M15

Rights: Copyright © 1983 Institute of Mathematical Statistics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.11 • No. 1 • March, 1983
Back to Top